Moving into week 3

Well i have made it to week 3 and still smoke free although a lot of stuff seems to have come in the second post :(

Had some of the strongest cravings (obsessions?) since i stopped over the past 2 days and i have felt really quite ill as well....is this normal? When i say ill its a sorta continuous queasy stomach :(

I keep telling myself that if i can get through this i can get through anything..just hope it goes soon though

Mick

3 Replies

oldestnewest
  • Well i have made it to week 3 and still smoke free although a lot of stuff seems to have come in the second post :(

    Had some of the strongest cravings (obsessions?) since i stopped over the past 2 days and i have felt really quite ill as well....is this normal? When i say ill its a sorta continuous queasy stomach :(

    I keep telling myself that if i can get through this i can get through anything..just hope it goes soon though

    Mick

    Hi Mick

    Im a week in front of you and am still getting the obsessions (thats a great word for them) only not so bad this week as last, they just seem to come out of nowhere i call them the voices lol... also not been feeling to good, funny tummy, mine feels really bloated and just feel a bit not with it, and cant be bothered.

    I think this is just our bodies healing as it must be a big shock to the system not having all those chemicals in it.

    Im using patches, whats you quit method.

    Think these side effects continue for a while but get less and less..xx

  • Hi Toyah

    Congrats on your progress :) And i'm glad i'm not the only one with these side effects.

    I'm sure you are right and its the body healing itself..that's what i was hoping too. I did use zyban for the first week but have stopped those as well cos they really affected my sleeping. x

    Mick

  • Thanks Mick

    Dont think we are on our own think everyone has some side affects..

    Good on ya if you are doing it cold turkey, all that nasty nicotine is out of your system.

    I think most NRT affects your sleep but its also another side effect of the quit but well done on stopping the Zyban.I took that for 3 days years ago and it knocked me about, the advice from my Dr was, well stop taking it :rolleyes: he never offered me any alternative so I just continued to smoke lol...at least we got laods of support on here..

    Well done :D

You may also like...